zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Hybrid projection algorithms for treating common fixed points of a family of demicontinuous pseudocontractions. (English) Zbl 1242.65112
Summary: A projection algorithm is considered for treating strongly continuous semigroups of demicontinuous pseudocontractions. Theorems of strong convergence of fixed points are established in the framework of real Hilbert spaces.
MSC:
65J15Equations with nonlinear operators (numerical methods)
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47J15Abstract bifurcation theory
References:
[1]Xu, H. K.; Ori, M. G.: An implicit iterative process for nonexpansive mappings, Numer. funct. Anal. optim. 22, 767-773 (2001) · Zbl 0999.47043 · doi:10.1081/NFA-100105317
[2]Reich, S.: Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6
[3]Genel, A.; Lindenstrass, J.: An example concerning fixed points, Israel J. Math. 22, 81-86 (1975) · Zbl 0314.47031 · doi:10.1007/BF02757276
[4]Schu, J.: Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. austral. Math. soc. 43, 153-159 (1991) · Zbl 0709.47051 · doi:10.1017/S0004972700028884
[5]Tan, K. K.; Xu, H. K.: Fixed point iteration processes for asymptotically nonexpansive mappings, Proc. amer. Math. soc. 122, 733-739 (1994) · Zbl 0820.47071 · doi:10.2307/2160748
[6]Agarwal, R. P.; Qin, X.; Kang, S. M.: Strong convergence theorems for strongly continuous semigroups of pseudocontractions, Appl. math. Lett. 24, 1845-1848 (2011)
[7]Qin, X.; Cho, Y. J.; Kang, S. M.; Zhou, H.: Convergence theorems of common fixed points for a family of Lipschitz quasi-pseudocontractions, Nonlinear anal. 71, 685-690 (2009) · Zbl 1168.47304 · doi:10.1016/j.na.2008.10.102
[8]Qin, X.; Cho, Y. J.; Zhou, H.: Strong convergence theorems of fixed point for quasi-pseudo-contractions by hybrid projection algorithms, Fixed point theory 11, 347-354 (2010)
[9]Qin, X.; Zhou, H.; Kang, S. M.: Strong convergence of Mann type implicit iterative process for demi-continuous pseudo-contractions, J. appl. Math. comput. 29, 217-228 (2009) · Zbl 1222.47110 · doi:10.1007/s12190-008-0126-4
[10]Yao, Y.; Liou, Y. C.; Marino, G.: A hybrid algorithm for pseudo-contractive mappings, Nonlinear anal. 71, 4997-5002 (2009) · Zbl 1222.47128 · doi:10.1016/j.na.2009.03.075
[11]Zhou, H.: Strong convergence theorems for a family of Lipschitz quasi-pseudo-contractions in Hilbert spaces, Nonlinear anal. 71, 120-125 (2009) · Zbl 1225.47123 · doi:10.1016/j.na.2008.10.059
[12]Y. Haugazeau, Sur les inéquations variationnelles et la minimisation de fonctionnelles convexes, Ph.D. Thesis, Université de Paris 1968.
[13]Zhou, H.: Convergence theorems of fixed points for Lipschitz pseudo-contractions in Hilbert spaces, J. math. Anal. appl. 343, 546-556 (2008) · Zbl 1140.47058 · doi:10.1016/j.jmaa.2008.01.045
[14]Lan, K. Q.; Wu, J. H.: Convergence of approximants for demicontinuous pseudo-contractive maps in Hilbert spaces, Nonlinear anal. 49, 737-746 (2002) · Zbl 1019.47040 · doi:10.1016/S0362-546X(01)00130-4